Numerische Mathematik

, Volume 83, Issue 3, pp 427–442

Finite volume schemes for Hamilton–Jacobi equations

  • G. Kossioris
  • Ch. Makridakis
  • P.E. Souganidis
Original article

Summary.

We introduce two classes of monotone finite volume schemes for Hamilton-Jacobi equations. The corresponding approximating functions are piecewise linear defined on a mesh consisting of triangles. The schemes are shown to converge to the viscosity solution of the Hamilton–Jacobi equation.

Mathematics Subject Classification (1991):65M06, 65M12 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • G. Kossioris
    • 1
  • Ch. Makridakis
    • 1
  • P.E. Souganidis
    • 2
  1. 1. Department of Mathematics, University of Crete, GR 71 409 Heraklion, Greece GR
  2. 2. Department of Mathematics, University of Wisconsin, Madison, WI 53706, USA US
  3. 3. Institute for Applied and Computational Mathematics, FORTH, GR 71 110 Heraklion, Greece GR

Personalised recommendations